# SDR ASAA2021080835662

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 22,349 hours, 7,115 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 451
- Condition: Inoperative
- Location: Nr 1 Hf
- Part time: 16,505 hours, 4,893 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF/SAT SELECT PANEL: HF-1 LIGHT OUT. SWITCH VERY STICKY. GROUNDED - YES. REMOVED PANNEL HF/SAT AND REPLACED WITH NEW. REF B737-900 AMM 23-15-00. OPS CHECKS GOOD. SEAMC JARED NOTIFIED.
